Lipator and Grapefruit

Were you looking for information about Lipitor and Grapefruit? Lipator and grapefruit is a common misspelling of Lipitor and grapefruit.
 
Lipitor® (atorvastatin calcium) can cause negative interactions with several substances, including grapefruit. When Lipitor and grapefruit are combined, the grapefruit interferes with an enzyme in the digestive tract that breaks down Lipitor. As a result, this interaction can significantly increase the levels of Lipitor in your blood. Also, this can increase your risk of developing serious muscle problems, such as myopathy or rhabdomyolysis, which can lead to kidney failure and other life-threatening complications.
 
(Click Lipitor and Grapefruit for more information on how using certain grapefruit products can interfere with the effects of Lipitor, possibly causing serious complications. You can also click any of the links in the box to the right for specific information.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.